A new and self-contained proof of Borwein's norm duality theorem

Please use this identifier to cite or link to this item: http://hdl.handle.net/10045/8059
Información del item - Informació de l'item - Item information
Title: A new and self-contained proof of Borwein's norm duality theorem
Authors: Aragón Artacho, Francisco Javier
Research Group/s: Programación Semi-infinita
Center, Department or Service: Universidad de Alicante. Departamento de Estadística e Investigación Operativa
Keywords: Convex process | Sublinear mapping | Norm duality | Inner norm | Outer norm
Knowledge Area: Matemáticas
Issue Date: 13-Oct-2008
Publisher: Springer Netherlands
Citation: ARAGÓN ARTACHO, Francisco Javier. "A new and self-contained proof of Borwein's norm duality theorem". Set-Valued Analysis. Vol. 15, No. 3 (Sept. 2007). ISSN 0927-6947, pp. 307-315
Abstract: Borwein’s norm duality theorem establishes the equality between the outer (inner) norm of a sublinear mapping and the inner (outer) norm of its adjoint mappings. In this note we provide an extended version of this theorem with a new and self-contained proof relying only on the Hahn-Banach theorem. We also give examples showing that the assumptions of the theorem cannot be relaxed.
Sponsor: Grant BES-2003-0188 from FPI Program of MEC (Spain).
URI: http://hdl.handle.net/10045/8059
ISSN: 0927-6947 (Print) | 1572-932X (Online)
DOI: 10.1007/s11228-006-0040-6
Language: eng
Type: info:eu-repo/semantics/article
Rights: The original publication is available at www.springerlink.com
Peer Review: si
Publisher version: http://dx.doi.org/10.1007/s11228-006-0040-6
Appears in Collections:INV - LOPT - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
Thumbnail3.pdfVersión revisada (acceso libre)151,69 kBAdobe PDFOpen Preview


Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.